# SDR AALA20170222036

- Difficulty date: February 20, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 65,353 hours, 8,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 431W12522
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. EMERGENCY EXIT AISLE SIGN AT R2 DOOR IS MISSING THE OUTBOARD INDEX PLATE. REMOVED AND REPLACED PLATE IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
